Alert archive / New Mexico / Flash Flood Warnings in 2017
Flash Flood Warning 40, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 29, 2017, 5:03 PM MDT for Socorro County, Valencia County, New Mexico. It was in force for 117 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2017, 5:03 PM MDT (23:03 UTC)
- Expired
- Sep 29, 2017, 7:00 PM MDT
- In force
- 117 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 56 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 5:30 PM MDT | FLASH FLOOD | Veguita, NM | |
| Sep 29, 6:46 PM MDT | FLASH FLOOD | Belen, NM | VALENCIA COUNTY EMERGENCY MANAGER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
341 WGUS55 KABQ 292303 FFWABQ NMC053-061-300100- /O.NEW.KABQ.FF.W.0040.170929T2303Z-170930T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Albuquerque NM 503 PM MDT FRI SEP 29 2017 The National Weather Service in Albuquerque has issued a * Flash Flood Warning for... Central Valencia County in central New Mexico... North central Socorro County in central New Mexico... * Until 700 PM MDT. * At 459 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to two inches of rain have already fallen in the area, with an additional one to two inches of rain likely in a short period of time. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Valencia, Belen, Rio Communities North, Veguita, El Cerro Mission, Jarales, Los Trujillos-Gabaldon, Tome, Casa Colorada and Rio Communities. This includes Interstate 25 corridor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3479 10661 3445 10670 3443 10704 3477 10691 $$ DPorter
1 follow-up statement
240 WGUS75 KABQ 292347 FFSABQ Flash Flood Statement National Weather Service Albuquerque NM 547 PM MDT FRI SEP 29 2017 NMC053-061-300100- /O.CON.KABQ.FF.W.0040.000000T0000Z-170930T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Valencia-Socorro- 547 PM MDT FRI SEP 29 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR CENTRAL VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES... At 539 PM MDT, Doppler radar indicated thunderstorms producing moderate to heavy rain continuing across the warned area. Around 1 to 2 inches of rain has already fallen around Belen and southward in southern Valencia County. In northern Socorro County has received over 4 inches of rain west of the Rio Grande around Ladron and Monte Negro Peaks. Flash flooding is likely. Some locations that will experience flooding include... Valencia, Belen, Rio Communities North, Veguita, El Cerro Mission, Jarales, Los Trujillos-Gabaldon, Tome, Casa Colorada and Rio Communities. Dangerous water levels are expected in the Rio Puerco and it's tributaries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Do not drive your vehicle into areas where water covers the roadway. The water depth may be too great to allow your car to cross safely. && LAT...LON 3479 10661 3445 10670 3443 10704 3477 10691 $$ 44
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 29, 3:46 PM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Sep 29, 3:46 PM MDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 346 PM MDT Fri Sep 29 2017 ...POTENTIAL FOR FLASH FLOODING CONTINUES THROUGH SATURDAY ACROSS NORTHERN, CENTRAL AND WEST CENTRAL AREAS... .SYNOPSIS... Rich moisture will persist over northern and central New Mexico with scattered to numerous showers and thunderstorms expected through Saturday. A broad upper level trough entering the Pacific Northwest will steer drier air gradually eastward over New Mexico Saturday with less of a flash flood threat by Saturday evening. A slow moving upper level low pressure system will develop near the Great Basin during the first half of the coming week causing drier southwest flow to strengthen over New Mexico with breezy conditions both Sunday and Monday. The upper low will then draw rich moisture for thunderstorms over the state gradually from the southeast and east Monday night through the remainder of the work week. Some strong to severe storms will be possible next week with a risk of flash flooding. && .DISCUSSION... An upper trough lingering over the western US as an upper level low pressure system shifts gradually northward from WY to MT will continue to draw rich moisture over NM into Saturday. Models depict showers and thunderstorms continuing to favor northern central and western areas tonight and Saturday. With PWATs from 0.5 to 1.5 inches, moderate to heavy rain will be possible from some storms. Will continue the Flash Flood Watch since the ground is already saturdated in many locations. In these locations it won't take as much rainfall for flash flooding to develop. There may be somewhat of a dryline that crosses western areas from the west on Saturday afternoon as the aformentioned upper trough over the Pacific Northwest steers drier air into the area. This could be a focus for strong to severe storms capable of heavy rain and flash flooding. Recent model runs suggest fairly rich moisture persisting over the Rio Grande Valley and central mountain chain Saturday evening. If this pans out, we may need to extend the Flash Flood Watch into Saturday evening. Models agree on an upper level low pressure system developing somewhere around the Great Basin early next week, but there are significant differences on placement. They also agree it will stall over the western US through the work week, while drawing a rich return flow of moisture over NM from the southeast and east. With fairly strong southwest flow aloft riding over the low level return flow, it looks like there will be enough shear for strong to severe storms. Further, PWATS roughly around 1 inch will potentially lead to areas of heavy rainfall and more flash flooding concerns. 44 && .FIRE WEATHER... Very wet conditions continue over NM today with yet another round of showers and storms across central and western areas, and widespread fog, low clouds, and light rain east of the central mt chain. NASA SPoRT LIS soil moisture values have improved significantly down to the 40cm layer. A flash flood watch is now in effect for northwest portions of NM, including the ABQ and SAF metro areas. The east will stay socked in with 100% humidity overnight. Another active day is on tap Saturday before moisture is scoured from central and western areas. Ventilation improvements will range from excellent along the AZ border to poor over eastern NM. The upper wave responsible for all the wet weather will eject well north of the region and allow drier westerly flow to set up over NM Sunday. Ventilation rates will improve to excellent over central and western NM and become fair over the east. Minimum humidities Sunday will trend roughly 20-30% lower than Saturday and winds will be noticeably more breezy. The far east central and southeastern plains may be able to hold onto just enough moisture for a couple late day showers and storms. Overnight recoveries into Monday morning will still be very good most areas as soil moisture remains high. The next upper level trough will begin developing southward toward the Great Basin Monday. Stronger southwest flow aloft will help generate widespread breezy to locally windy conditions. Minimum humidities will remain above critical values. Ventilation will improve to excellent all areas with moderate to high haines. A few storms may again develop over southeast NM from late day into the evening. The upper trough will attempt to dig even farther south into the Great Basin by Tuesday and allow moisture to surge back north and west across NM. This may set the stage for another multi- day active wet period through Friday. Guyer && .AVIATION... 18Z TAF CYCLE The multi-day precip event continues over NM as an upper level low pressure system drifts slowly north into the northern Rockies. Moist low level easterly flow will also remain in place over eastern NM where IFR low cigs and patchy FG are in place. This will change very little over the next 24 hrs, with potential slow clearing by late Saturday morning or Saturday afternoon. Farther west, SHRA/TSRA are already developing along and west of the Rio Grande Valley. Direct hits from these storms will produce brief MVFR cigs/vsbys from +RA along with gusty winds. There is potential these storms merge into an area of RA for much of tonight btwn the central mt chain and the Cont Divide. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 49 72 46 75 / 40 50 20 0 Dulce........................... 43 64 40 71 / 70 90 70 5 Cuba............................ 46 65 45 71 / 60 70 40 5 Gallup.......................... 45 73 44 75 / 30 30 5 0 El Morro........................ 43 69 41 72 / 50 30 20 5 Grants.......................... 46 70 44 75 / 60 40 20 5 Quemado......................... 49 72 46 75 / 30 30 10 0 Glenwood........................ 54 78 50 81 / 40 20 10 0 Chama........................... 40 60 39 64 / 70 90 70 10 Los Alamos...................... 50 64 51 70 / 60 70 50 10 Pecos........................... 48 63 49 70 / 70 70 60 10 Cerro/Questa.................... 45 62 46 65 / 60 60 50 10 Red River....................... 40 53 37 57 / 60 60 50 10 Angel Fire...................... 39 60 36 64 / 60 60 40 10 Taos............................ 44 66 44 70 / 60 60 40 10 Mora............................ 45 64 45 69 / 50 70 50 10 Espanola........................ 53 71 53 76 / 60 60 40 5 Santa Fe........................ 50 64 51 70 / 60 60 60 20 Santa Fe Airport................ 50 68 50 74 / 60 60 50 20 Albuquerque Foothills........... 54 72 56 77 / 60 60 40 10 Albuquerque Heights............. 55 73 56 78 / 50 50 30 10 Albuquerque Valley.............. 54 74 55 79 / 50 50 30 10 Albuquerque West Mesa........... 54 72 55 78 / 60 50 40 10 Los Lunas....................... 52 75 52 81 / 50 40 20 10 Rio Rancho...................... 54 73 55 79 / 60 50 40 10 Socorro......................... 55 75 56 81 / 60 40 20 20 Sandia Park/Cedar Crest......... 48 67 49 72 / 70 70 50 20 Tijeras......................... 49 69 50 74 / 60 60 50 10 Moriarty/Estancia............... 48 70 48 75 / 50 50 40 10 Clines Corners.................. 48 64 49 71 / 50 60 50 10 Gran Quivira.................... 50 67 52 73 / 40 50 20 20 Carrizozo....................... 54 71 55 77 / 30 30 20 10 Ruidoso......................... 49 66 49 73 / 40 50 20 10 Capulin......................... 47 64 48 71 / 40 30 30 5 Raton........................... 47 67 48 74 / 50 50 30 5 Springer........................ 49 69 49 75 / 50 50 30 5 Las Vegas....................... 48 64 48 71 / 50 60 60 10 Clayton......................... 51 68 54 76 / 30 30 20 5 Roy............................. 50 64 51 74 / 40 40 40 10 Conchas......................... 56 70 58 80 / 30 30 30 10 Santa Rosa...................... 55 68 56 80 / 40 50 30 10 Tucumcari....................... 55 71 58 81 / 30 30 20 5 Clovis.......................... 54 67 57 77 / 30 50 20 10 Portales........................ 55 68 57 78 / 30 40 20 10 Fort Sumner..................... 56 69 58 78 / 40 30 20 10 Roswell......................... 59 71 59 83 / 40 40 20 10 Picacho......................... 55 67 54 78 / 50 50 20 10 Elk............................. 51 65 52 76 / 50 50 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday afternoon for the following zones... NMZ503-504-506-507-510>519-521-527>529. Flash Flood Watch until midnight MDT tonight for the following zones... NMZ505. && 44
Hazardous weather outlook, Sep 29, 4:17 AM MDT, 12 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 417 AM MDT Fri Sep 29 2017 NMZ501>540-301100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 417 AM MDT Fri Sep 29 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong storms are possible across western New Mexico this afternoon and evening. Torrential downpours and small hail are the primary threats. Minor flooding is possible due to heavy downpours over already saturated soils. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Chances for thunderstorms will be on the uptrend from Tuesday through Thursday, with a few strong storms possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 11
In the hours before
Special weather statement, Sep 29, 4:01 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
401 PM MDT FRI SEP 29 2017
NMZ512-515-292215-
West Slopes Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
401 PM MDT FRI SEP 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TAOS AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 415 PM MDT...
At 401 PM MDT, Doppler radar was tracking a strong thunderstorm near
Shady Brook, or 11 miles east of Taos, moving east at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.
Locations impacted include...
Angel Fire, Black Lake and Vietnam Veterans Memorial State Park.
&&
LAT...LON 3651 10510 3624 10508 3630 10545 3642 10547
3644 10538 3643 10535 3645 10534
TIME...MOT...LOC 2201Z 262DEG 28KT 3635 10537
GuyerSpecial weather statement, Sep 29, 4:02 PM MDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Albuquerque NM 402 PM MDT FRI SEP 29 2017 NMZ507-519-520-292230- West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro Area- 402 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL VALENCIA AND NORTHERN SOCORRO COUNTIES UNTIL 430 PM MDT... At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles west of Bernardo, or 20 miles southwest of Belen, moving east at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of west central Valencia and northern Socorro Counties. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3440 10715 3452 10724 3473 10701 3452 10681 TIME...MOT...LOC 2202Z 250DEG 11KT 3450 10708 DPorter
Local storm report, Sep 29, 4:11 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT FRI SEP 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL ACOMA PUEBLO 34.90N 107.58W
09/29/2017 M0.88 INCH CIBOLA NM PUBLIC
0254 PM FLASH FLOOD ACOMA PUEBLO 34.90N 107.58W
09/29/2017 CIBOLA NM PUBLIC
&&
EVENT NUMBER ABQ1702199
EVENT NUMBER ABQ1702200
TRMSpecial weather statement, Sep 29, 4:13 PM MDT, 50 minutes before
Special Weather Statement National Weather Service Albuquerque NM 413 PM MDT FRI SEP 29 2017 NMZ508-292245- Southwest Mountains- 413 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO AND EAST CENTRAL CATRON COUNTIES UNTIL 445 PM MDT... At 412 PM MDT, Doppler radar was tracking a strong thunderstorm near Datil, moving east at 10 mph. Penny size hail and heavy rain will be possible with this storm. Locations impacted include... Datil and National Radio Astronomy Observatory. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3402 10782 3416 10785 3432 10755 3406 10738 TIME...MOT...LOC 2212Z 250DEG 10KT 3411 10773 DPorter
Special weather statement, Sep 29, 4:41 PM MDT, 22 minutes before
Special Weather Statement National Weather Service Albuquerque NM 441 PM MDT FRI SEP 29 2017 NMZ507-519-520-292315- West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro Area- 441 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES UNTIL 515 PM MDT... At 440 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles northwest of Bernardo, or 13 miles southwest of Belen, moving east at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Belen, Veguita, Sabinal, Jarales, Casa Colorada and Los Trujillos-Gabaldon. This includes Interstate 25 between Mile Markers 180 and 195. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3443 10707 3453 10709 3470 10679 3450 10673 TIME...MOT...LOC 2240Z 251DEG 9KT 3452 10695 DPorter
Special weather statement, Sep 29, 4:50 PM MDT, 13 minutes before
Special Weather Statement National Weather Service Albuquerque NM 450 PM MDT FRI SEP 29 2017 NMZ506-507-292315- West Central Mountains-West Central Highlands- 450 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA COUNTY UNTIL 515 PM MDT... At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles south of Acoma Pueblo, or 28 miles south of Laguna Pueblo, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Cibola County. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3458 10764 3473 10763 3480 10739 3458 10737 TIME...MOT...LOC 2249Z 265DEG 18KT 3466 10756 Guyer
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 6:02 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Sep 28, 6:28 PM MDT | Special Weather Statement | ABQ | Bernalillo | 32 min |
| Sep 28, 6:33 PM MDT | Areal Flood Advisory | ABQ | Cibola | 117 min |
| Sep 28, 7:03 PM MDT | Special Weather Statement | ABQ | Bernalillo | 42 min |
| Sep 28, 7:20 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Sandoval | 115 min |
| Sep 28, 7:42 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Sep 28, 8:24 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 2 hr |
| Sep 28, 8:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 28, 10:23 PM MDT | Special Weather Statement | ABQ | Valencia | 52 min |
| Sep 28, 10:59 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Socorro, Valencia | 2 hr |
| Sep 28, 11:14 PM MDT | Special Weather Statement | ABQ | Valencia | 46 min |
| Sep 28, 11:40 PM MDT | Special Weather Statement | ABQ | Bernalillo | 50 min |
| Sep 28, 11:49 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 116 min |
| Sep 29, 11:16 AM MDT | Areal Flood Advisory | ABQ | McKinley | 89 min |
| Sep 29, 11:43 AM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Sep 29, 11:55 AM MDT | Flash Flood Watch | ABQ | 30 hr | |
| Sep 29, 12:26 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 2 hr |
| Sep 29, 12:29 PM MDT | Special Weather Statement | ABQ | Sandoval | 46 min |
| Sep 29, 12:56 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 29, 1:14 PM MDT | Special Weather Statement | ABQ | 46 min | |
| Sep 29, 1:36 PM MDT | Special Weather Statement | ABQ | San Juan | 24 min |
| Sep 29, 1:52 PM MDT | Flash Flood Warning | ABQ | Cibola | 83 min |
| Sep 29, 2:11 PM MDT | Areal Flood Advisory | ABQ | McKinley | 109 min |
| Sep 29, 2:22 PM MDT | Special Weather Statement | ABQ | San Juan | 23 min |
| Sep 29, 2:30 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 45 min |
| Sep 29, 2:34 PM MDT | Flash Flood Warning | ABQ | San Juan | 116 min |
| Sep 29, 2:34 PM MDT | Special Weather Statement | ABQ | Los Alamos | 26 min |
| Sep 29, 2:43 PM MDT | Flash Flood Warning | ABQ | Cibola | 2 hr |
| Sep 29, 2:52 PM MDT | Special Weather Statement | ABQ | Cibola | 23 min |
| Sep 29, 2:55 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 2 hr |
| Sep 29, 2:59 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 2 hr |
| Sep 29, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 60 min |
| Sep 29, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 40 min |
| Sep 29, 3:07 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 113 min |
| Sep 29, 3:24 PM MDT | Tornado Warning | ABQ | Cibola | 21 min |
| Sep 29, 3:32 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Socorro | 28 min |
| Sep 29, 3:34 PM MDT | Flash Flood Warning | ABQ | Cibola | 116 min |
| Sep 29, 3:42 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Valencia | 48 min |
| Sep 29, 4:01 PM MDT | Special Weather Statement | ABQ | Taos | 14 min |
| Sep 29, 4:02 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| Sep 29, 4:07 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Cibola, Valencia | 113 min |
| Sep 29, 4:13 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Sep 29, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 37 min |
| Sep 29, 4:31 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 119 min |
| Sep 29, 4:41 PM MDT | Special Weather Statement | ABQ | Valencia | 34 min |
| Sep 29, 4:50 PM MDT | Special Weather Statement | ABQ | Cibola | 25 min |
| Sep 29, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 40 min |
| Sep 29, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance, Valencia | 31 min |
| Sep 29, 5:47 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 118 min |
| Sep 29, 5:52 PM MDT | Special Weather Statement | ABQ | Sierra | 38 min |
| Sep 29, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance, Valencia | 47 min |
Nearby
Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.